Ask an expert
Question

22 Nov 2004

Duromine
Hi Doc

My doctor prescribed Duromine for me, only for one month to help with my weight loss. Today is my first day and I feel a bit light headed and different, nothing major. I just want to know will this feeling continue or will I begin to feel better after a few days. Will I gain all the weight if I go on eating my healthy slimming diet after i stop with the duromine? Any help will be appreciated.

Thank you, I will only use it for a month, and not in long run and my doc is also monitoring my weight loss.
Answer 377 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Sandra
All medications can have side-effects, some of which wear off in time, so you need to see if you still feel dizzy after another week. In such a case, you need to discuss this with your prescribing dr. You should not regain weight if you continue with an energy-reduced, balanced slimming diet even when you stop taking the medication.
So keep a check on these side-effects and get back to the dr if you still feel dizzy after another week.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.